# SDR COMA0660155

- Difficulty date: February 17, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,694 hours, 21,179 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 857SD100101
- Condition: Worn
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5373- DURING JFK APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 42 DEGREES.  REPLACED THE LEFT WING NR 1 FLEX DRIVE SHAFT.
